# SDR SWAA021567

- Difficulty date: July 13, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N787SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29812
- Aircraft time: 6,336 hours, 3,687 cycles
- Engine: CFM56*
- Engine time: 6,336 hours, 3,687 cycles
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Engine
- Part number: CFM56
- Part serial: 876671
- Condition: Overtemp
- Location: Rt Wing
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: D

## Discrepancy

AIR TURN BACK, NR 2 ENG EGT IND OVERTEMP, (965 DEGREES FOR 1 SECOND).  COMPLIED WITH ENG BOROSCOPE INSPECTION AND PWR ASSURANCE RUN.  NO DAMAGE NOTED.  OPS CK GOOD PER MM.  MAINTENANCE FERRY TO PHX AND REMOVED AND REPLACED NR 2 ENG PER MM.
